It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=suttles]I have been trying to understand some of the things about taking iron and am confused about the effects if you have infection. I have read that if you have an infection that bacteria reaquire iron for growth. I struggle with CFS and have had elevated EBV, CMV and other herpes virus. So I ask my Dr. about that and he did not know. If you have aches and pains that are not being able to diagnose does the iron effect that inflammation?

Thank You,

suttles[/QUOTE]

I have read that iron supplements will aggravate an inflammatory condition such as arthritis, neuritis, or neuralgia. I know from first hand experience that my joints swelled and felt painful and achey shortly after my infusion. It took about 2 -3 weeks for all the pain to subside. Especially in my knees.
[QUOTE=Marimac]I have read that iron supplements will aggravate an inflammatory condition such as arthritis, neuritis, or neuralgia. I know from first hand experience that my joints swelled and felt painful and achey shortly after my infusion. It took about 2 -3 weeks for all the pain to subside. Especially in my knees.[/QUOTE]

This happened to me also. A day after my I.V Iron treatment my bones hurt so bad all I could do was lay on the floor and cry. When I phoned the hospital they told me this can happen as a result of the treatment and to take Tylenol for a few days. It did go away shortly after taking the tylenol, but it makes me wonder how iron can cause such a painful after-affect. Take care.





All times are GMT -7. The time now is 07:01 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!